I know many of you are going thru what is called a withdrawal.
My suggestions to help relieve symptoms are the following
-Increase you omega-3 intake
-Increase your magnesium intake
-Increased physical exercise
-Use natural stress and tension reliever and sleep aider such a valarian and kava kava
-Slowly tapper your medication
You can also go to this website and buy a withdrawal aid package containing documentation and products to help the withdrawal process.
This consist of a multidisciplinary approach regarding tools that might be useful from a neurobiological perspective.
Another way to help with withdrawal is to add a neutraceutical like beta-phenytylamine (PEA) in order to enhance you neurotransmitters activity by enhancing the release of catecholamines and blocking their reuptake, especially of dopamine. PEA has similar actions with serotonin, but just not as powerful. That means that PEA is a strong NDRI (Norepinephrine-Dopamine Reuptake Inhibitor) and weaker acting SSRI (Selective Serotonin Reuptake Inhibitor). Their synergistic actions make PEA an ideal nutraceutical complement or alternative to standard protocols.
Yes this consist of a deeper understanding of the mechanisms regarding neurobiology of the brain. PEA is not a vitamin. Phenethylamine (PEA) is a natural monoamine alkaloid, trace amine, and psychoactive drug with stimulant effects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.